# SDR GTIA2024070238210

- Difficulty date: June 30, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 17,207 hours, 7,249 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER / CREW DOOR R2 ASSIST BOTTLE NEEDS SERVICING-SERVICED PASSENGER / CREW DOOR R2 IAW AMM 52-10-00
